Posted by floatingbridge on September 2, 2011, at 10:30:18
In reply to Re: Big fat impossible advice sought, posted by morgan miller on September 2, 2011, at 8:33:52
Hi Morgan. There's a reaction specific to women and depakote. Think, if I recall correctly, it displaces estrogen. One side effect is abdominal fat deposits in women. Not that I avoid it out of vanity alone. Besides, didn't seem to help years ago. I think it was 75mg 3x per day? Didn't have sides except, well, dullness.
I am on small amount of risperdone right now and am finally appreciating it. Not that it keeps me asleep. But would up that first before jumping. Next would be zyprexathough doc wants to hold off because of weight gain and diabetes. Yay! Seroquel gave me the worst reaction once. Dyskenisia (? Sp.). That horrible inner agitation wild animal under the skin feeling.
Low lithium is still possible.
I just really wonder about the long term on Emsam and sleep. Then I wonder if I would have that same intense insomnia on any maoi. Maybe it will abate. That would be nice. Because Emsam is finally kicking in, and it is so easy to take. Though not the biggest anxiety helper.....
Not too psyched about the AAP route myself....
So why do you say lamictal is invasive? Always curiuos about your observations. Have you tried it? I am having trouble finding information out about it, besides the standard issue warnings.
I dig a pony.